Dissociative disorder and drugs of ingredients of ibuprofen - a phase IV clinical study of FDA data
Dissociative disorder is found among people who take drugs with ingredients of ibuprofen, especially for people who are female, 40-49 old . This phase IV clinical study is created by eHealthMe based on reports of 302,238 people who have side effects when taking drugs with ingredients of ibuprofen from the FDA, and is updated regularly.
Drug(s) considered in the study (i.e. both brand name and generic drugs): Aches-n-pain, Advil, Advil liqui-gels, Advil migraine liqui-gels, Caldolor, Cap-profen, Children's advil, Children's advil-flavored, Children's elixsure, Children's ibuprofen, Children's motrin, Ibu, Ibu-tab, Ibu-tab 200, Ibuprin, Ibuprofen, Ibuprohm, Infant's advil, Junior strength advil, Junior strength ibuprofen, Junior strength motrin, Medipren, Midol, Midol liquid gels, Motrin, Motrin ib, Motrin migraine pain, Nuprin, Pediatric advil, Profen, Rufen, Tab-profen.
Phase IV trials are used to detect adverse drug outcomes and monitor drug effectiveness in the real world. With medical big data and AI algorithms, eHealthMe is running millions of phase IV trials and makes the results available to the public. Our original studies have been referenced on 600+ medical publications including The Lancet, Mayo Clinic Proceedings, and Nature.
302,238 people reported to have side effects when taking drugs with ingredients of ibuprofen.
Among them, 8 people (0.0%) have Dissociative disorder
What is Dissociative disorder?
Dissociative disorder is found to be associated with 360 drugs and 217 conditions by eHealthMe.
Number of reports submitted per year:
Gender of people who have Dissociative disorder when taking drugs with ingredients of ibuprofen *:
- female: 62.5 %
- male: 37.5 %
Age of people who have Dissociative disorder when taking drugs with ingredients of ibuprofen *:
- 0-1: 0.0 %
- 2-9: 12.5 %
- 10-19: 12.5 %
- 20-29: 0.0 %
- 30-39: 12.5 %
- 40-49: 62.5 %
- 50-59: 0.0 %
- 60+: 0.0 %
Conditions people have *:
- Migraine (headache): 2 people, 25.00%
- Urinary Tract Infection: 1 person, 12.50%
- Tension Headache: 1 person, 12.50%
- Stress And Anxiety: 1 person, 12.50%
- Psychosomatic Disease (situation in which the mind influences the body to create or complicate an illness): 1 person, 12.50%
- Multiple Sclerosis (a nervous system disease that affects your brain and spinal cord. it damages the myelin sheath): 1 person, 12.50%
- Cough: 1 person, 12.50%
Other drugs people take *:
- Paxil: 3 people, 37.50%
- Prochlorperazine: 3 people, 37.50%
- Propulsid: 2 people, 25.00%
- Amoxicillin: 2 people, 25.00%
- Baclofen: 2 people, 25.00%
- Biaxin: 2 people, 25.00%
- Effexor: 2 people, 25.00%
- Metronidazole: 2 people, 25.00%
- Morphine: 2 people, 25.00%
- Ms Contin: 2 people, 25.00%
Other side effects people have besides Dissociative disorder *:
- Weight Increased: 2 people, 25.00%
- Paranoia (psychotic disorder characterized by delusions of persecution with or without grandeur): 2 people, 25.00%
- Obsessive-Compulsive Disorder (an anxiety disorder characterized by intrusive thoughts that produce uneasiness, apprehension, fear, or worry;): 2 people, 25.00%
- Feeling Abnormal: 2 people, 25.00%
- Hallucination, Visual (seeing things that aren't there): 1 person, 12.50%
- Aggression: 1 person, 12.50%
- Apathy: 1 person, 12.50%
- Bedwetting: 1 person, 12.50%
- Breathing Difficulty: 1 person, 12.50%
- Confusional State: 1 person, 12.50%
* Approximation only. Some reports may have incomplete information.
How to use the study?
You can discuss the study with your doctor, to ensure that all drug risks and benefits are fully discussed and understood.
Related publications that referenced our studies
- Moslim MA, Sodeman TC, Nawras AT, "A Case of Suggested Ibuprofen-Induced Acute Pancreatitis", American journal of therapeutics, 2016 Nov .
Drugs with ingredients of ibuprofen, their effectiveness, alternatives and more:
- Advil liqui-gels
- Advil migraine liqui-gels
- Children's advil
- Children's advil-flavored
- Children's elixsure
- Children's ibuprofen
- Children's motrin
- Ibu-tab 200
- Infant's advil
- Junior strength advil
- Junior strength ibuprofen
- Junior strength motrin
- Midol liquid gels
- Motrin ib
- Motrin migraine pain
- Pediatric advil
How the study uses the data?
The study uses data from the FDA. It is based on ibuprofen. All drugs that have the same active ingredients (e.g. brand name and generic drugs) are considered. Dosage of drugs is not considered in the study.
Who is eHealthMe?
With medical big data and proven AI algorithms, eHealthMe provides a platform for everyone to run phase IV clinical trials. We study millions of patients and 5,000 more each day. Results of our real-world drug study have been referenced on 600+ medical publications, including The Lancet, Mayo Clinic Proceedings, and Nature. Our analysis results are available to researchers, health care professionals, patients (testimonials), and software developers (open API).
WARNING, DISCLAIMER, USE FOR PUBLICATION
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only. Our phase IV clinical studies alone cannot establish cause-effect relationship. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.
Recent studies on eHealthMe:
- Dopamine Hydrochloride and Haematuria - 3 seconds ago
- Nembutal and Aspirin drug interaction - 12 seconds ago
- Robaxin and Nexium 24Hr drug interaction - 27 seconds ago
- Sanctura and Letairis drug interaction - 28 seconds ago
- Potassium Chloride and Muscle Spasms - 29 seconds ago
- Metoclopramide Hydrochloride and Calcium drug interaction - 57 seconds ago
- Ranitidine and Choline Bitartrate drug interaction - a minute ago
- Lisinopril and Urination - Painful - a minute ago
- Miconazole 7 and Atenolol drug interaction - a minute ago
- Paxil and Robinul drug interaction - a minute ago